N. Z. Iorgov

Search this author in Google Scholar


Articles: 3

The nonstandard deformation $U'_q(so_n)$ for $q$ a root of unity

N. Z. Iorgov, A. U. Klimyk

Methods Funct. Anal. Topology 6 (2000), no. 3, 56-71

Complete reducibility of representations of the algebra $U'_{q}(so_{3})$

N. Z. Iorgov

Methods Funct. Anal. Topology 5 (1999), no. 2, 22-28

$q$-deformed algebras $U_q(so_n)$ and their representations

A. M. Gavrilik, N. Z. Iorgov

Methods Funct. Anal. Topology 3 (1997), no. 4, 51-63


All Issues